# SDR UF6A950505

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Press Trans
- Part number: APTE3610004000S6
- Condition: Failed
- Location: Nr 2 Hyd Syst
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

GRB - FLT 5062 - THE NR TWO HYDRAULIC PUMP PRESSURE DROPPED TO 0 PSI.  MAINTENANCE REPLACED THE NR TWO PRESSURE TRANSMITTER.  (Z)
